Please use this identifier to cite or link to this item:
Title: A nonlinear dynamic model for periodic motion of slender threadline structures
Authors: Long, J
Xu, B 
Tao, X 
Keywords: Dynamic model
Nonlinear analysis
Perturbation analysis
Threadline structure
Issue Date: 2011
Source: CMES - computer modeling in engineering and sciences, 2011, v. 72, no. 4, p. 273-297 How to cite?
Journal: CMES - Computer Modeling in Engineering and Sciences 
Abstract: Moving slender threadline structures are widely used in various engineering fields. The dynamics of these systems is sometimes time dependent but in most cases follows a periodic pattern, and slender yarn motion in textile engineering is a typical problem of this category. In the present paper, we propose a nonlinear approach to model the dynamic behavior of slender threadline structures with a real example in the analysis of slender yarn motion in spinning. Moving boundary conditions of yarn are derived and a consequence of the perturbation analysis for the dimensionless governing equations provides the zero order approximate equation of motion to remove the time dependence. Consequently, the time dependent problem can be solved by approximate solutions of steady-state governing equations subject to the derived moving boundary conditions. The simulation results are more accurate than the results by earlier work and show good agreement with measurement data. The proposed modeling and perturbation approximation procedure is thus an accurate and practical way to deal with periodical motion of a category of slender threadline structures.
ISSN: 1526-1492
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Aug 14, 2018

Page view(s)

Last Week
Last month
Citations as of Aug 12, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.